211
Views
19
CrossRef citations to date
0
Altmetric
Original Articles

Generalized fractional integrals of product of two H-functions and a general class of polynomials

, &
Pages 1320-1329 | Received 31 May 2014, Accepted 31 Mar 2015, Published online: 27 May 2015
 

Abstract

The purpose of this paper is to compute two unified fractional integrals involving the product of two H-functions, a general class of polynomials and Appell function F3. These integrals are further applied in proving two theorems on Saigo–Maeda fractional integral operators. Some consequent results and special cases are also pointed out in the concluding section.

2010 AMS Subject Classifications:

Acknowledgments

The authors are thankful to the referee and the handling editor for a very careful reading and valuable suggestions. The second author (Dinesh Kumar) is grateful to NBHM (National Board of Higher Mathematics) India, for granting a Post-Doctoral Fellowship.

Disclosure statement

No potential conflict of interest was reported by the authors.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,129.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.